# SDR 96FDEA00417

- Difficulty date: March 7, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N187FE
- Make and model: Boeing 727-22
- Aircraft serial: 19079
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 6518420
- Condition: Gouge
- Location: Bs 277.2
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BS 277.2 STR 21R WL 180, THERE IS A DEEP GOUGE IN SKIN.  *S/D*  BLENDED GOUGE IN SKIN AT BS 277.2 STR, WL 180.  ORIGINAL SKIN THICKNESS WAS 040, AREA REMOVED WAS 030 IN A 1 BY 5 INCH AREA AND WAS FOUND TO BE OUT OF LIMITS PER SRM 53-30-1. DAMAGED AREA WAS REPAIRED PER FEDEX SRM 53-30-3.
